Journal article

Nonnegative curvature, low cohomogeneity and complex cohomology

  • Dessai, Anand Département de Mathématiques, Université de Fribourg, Switzerland
    2016
Published in:
  • Münster Journal of Mathematics. - 2016, vol. 9, p. 187-206
English We construct several infinite families of nonnegatively curved manifolds of low cohomogeneity and small dimension which can be distinguished by their cohomology rings. In particular, we exhibit an infinite family of eight-dimensional cohomogeneity one manifolds of nonnegative curvature with pairwise nonisomorphic complex cohomology rings.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/305226
Statistics

Document views: 6 File downloads:
  • des_ncl.pdf: 1